Table of Contents

Volume:  |  1  |  2  |  3  |  4  |  5  |  6  |  7  |  8  |  9  |  10

Issue : 1  |  2  |  3  |  


Volume 3, Issue 3, 2012


Contents


Analytic approximations for fractional-order hyperchaotic system

Authors: Mohamed, M.S., Ghany, H.A.
Abstract    Purchase this Article

Pages: 1-12


An iterative scheme for a class of fractional optimal control problems

Authors: Borzabadi, A.H., Heidari, M.
Abstract    Purchase this Article

Pages: 13-20


Some characterizations of Bertrand offsets of timelike ruled surfaces

Authors: �nder, M.
Abstract    Purchase this Article

Pages: 21-35


Approximation of accessible diffeomorphisms by stable non uniformly hyperbolic systems

Authors: Bahabadi, A.Z.
Abstract    Purchase this Article

Pages: 36-40


Existence and uniqueness of weak solution for weighted p-Laplacian Dirichlet problem

Authors: Khafagy, S.A.
Abstract    Purchase this Article

Pages: 41-49


Growth and oscillation of solutions of some higher order linear differential equations with transcendental meromorphic coefficients

Authors: Bela�di, B., El Farissi, A.
Abstract    Purchase this Article

Pages: 50-65


Total Results : 6